Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed point subalgebras of rational higher-dimensional non-commutative tori


Authors: Carla Farsi and Neil Watling
Journal: Proc. Amer. Math. Soc. 125 (1997), 209-217
MSC (1991): Primary 46L80, 46L40
MathSciNet review: 1350941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the fixed point subalgebras of higher-dimensional rational non-commutative tori induced by finite order automorphisms derived from a diagonal extension of the canonical ${SL(2,{\mathbb Z} )} $ action on rotation algebras. We give an alternative characterization and determine their $K$-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L80, 46L40

Retrieve articles in all journals with MSC (1991): 46L80, 46L40


Additional Information

Carla Farsi
Affiliation: Carla Farsi, Department of Mathematics, University of Colorado, Campus Box 395, Boulder, Colorado 80309–0395.
Email: farsi@euclid.colorado.edu

Neil Watling
Affiliation: Neil Watling, Department of Mathematics, Widener University, 1 University Place, Chester, Pennsylvania 19013-5792
Email: watling@kuratowski.math.widener.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03578-8
PII: S 0002-9939(97)03578-8
Keywords: Non-commutative tori, fixed point $C^{*}$--algebras, classification
Received by editor(s): January 27, 1995
Received by editor(s) in revised form: July 27, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society